Cyclotomy and an extension of the Taniyama group
Compositio Mathematica, Volume 57 (1986) no. 2, pp. 153-217.
@article{CM_1986__57_2_153_0,
     author = {Anderson, Greg W.},
     title = {Cyclotomy and an extension of the {Taniyama} group},
     journal = {Compositio Mathematica},
     pages = {153--217},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {2},
     year = {1986},
     zbl = {0591.14001},
     mrnumber = {827351},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__57_2_153_0/}
}
TY  - JOUR
AU  - Anderson, Greg W.
TI  - Cyclotomy and an extension of the Taniyama group
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 153
EP  - 217
VL  - 57
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1986__57_2_153_0/
UR  - https://zbmath.org/?q=an%3A0591.14001
UR  - https://www.ams.org/mathscinet-getitem?mr=827351
LA  - en
ID  - CM_1986__57_2_153_0
ER  - 
%0 Journal Article
%A Anderson, Greg W.
%T Cyclotomy and an extension of the Taniyama group
%J Compositio Mathematica
%D 1986
%P 153-217
%V 57
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__57_2_153_0
Anderson, Greg W. Cyclotomy and an extension of the Taniyama group. Compositio Mathematica, Volume 57 (1986) no. 2, pp. 153-217. http://www.numdam.org/item/CM_1986__57_2_153_0/

[1] D. Blasius: On the critical values of Hecke L-series (to appear). | MR | Zbl

[2] G. Brattström: Jacobi-sum Hecke characters of a totally real abelian field, Séminarie de Théorie des Nombres, Bordeaux, expose no. 22 (1981-82). | MR | Zbl

[3] G. Brattström and S. Lichtenbaum: Jacobi-sum Hecke characters of imaginary quadratic fields, Comp. Math. (to appear). | Numdam | MR | Zbl

[4] R.M. Damerell: L-functions of elliptic curves with complex multiplication, I, II, Acta Arith. 17 (1970) 287-301; 19 (1971) 311-317. | MR | Zbl

[5] P. Deligne: Applications de la formule des traces aux sommes trigonométriques, SGA41/ 4, Lecture notes in math., Heidelberg: Springer. 569 (1977). | Zbl

[6] P. Deligne: Valeurs de fonctions L et périodes d'intégrales. Proc. Symp. Pure Math. AMS 33 (1979) 313-346. | MR | Zbl

[7] P. Deligne, J.S. Milne, A. Ogus and K.Y. Shih: Hodge cycles, motives, Shimura varieties, Lecture notes in math. New York: Springer. 900 (1982). | MR | Zbl

[8] D. Kubert: Jacobi sums and Hecke characters (preprint). | MR | Zbl

[9] D. Kubert and S. Lichtenbaum: Jacobi-sum Hecke characters, Comp. Math. 48 (1983) 55-87. | Numdam | MR | Zbl

[10] R.P. Langlands: Automorphic representations: Shimura varieties and motives. Ein märchen, Proc. Symp. Pure Math. AMS 33 (1979) 205-246. | MR | Zbl

[11] N. Saavedra Rivano: Catégories tannakiennes, Lecture Notes in Math. New York: Springer. 265 (1979). | MR | Zbl

[12] J.-P. Serre: Abelian l-adic representations and elliptic curves, New York: W.A. Benjamin (1968). | MR | Zbl

[13] G. Shimura: On some arithmetic properties of modular forms of one and several variables, Ann. Math. 102 (1975) 491-515. | MR | Zbl

[14] T. Shioda and T. Katsura: On Fermat varieties, Tohoku math. J. 31 (1979) 97-115. | MR | Zbl

[15] C.L. Siegel: Berechnung von Zetafunctionen an ganzzahligen Stellen, Nachr. Akad. Wiss. Göttingen Math. Phys. Kl. II. 10 (1969) 87-102. | MR | Zbl

[16] William C. Waterhouse: Introduction to affine group schemes, GTM66, New York: Springer (1979). | MR | Zbl

[17] A. Weil: Sur la théorie du corps du classes, J. Math. Soc. Japan 3 (1951) 1-35. (In collected works, New York: Springer, 1979.) | MR | Zbl

[18] A. Weil: Jacobi sums as "Grössencharaktere", Trans. Am. Math. Soc. 73 (1952) 487-495. | MR | Zbl

[19] A. Weil: Basic number theory. Grundlehren Bd. 144, New York: Springer (1974). | MR | Zbl

[20] A. Weil: La cyclotomie jadis et naguère, Enseignement Math. XX (1974) 247-263. | MR | Zbl

[21] A. Weil: Sommes de Jacobi et caractères de Hecke, Göttingen Nachr. Nr. 1, 14 pp. (1974). | MR | Zbl

[22] A. Weil: Sur les périodes des intégrales abéliennes, Comm. Pure Appl. Math. 29 (1976) 813-819. | MR | Zbl